Journal of Symbolic Logic

Corrigendum: ``Contiguity and distributivity in the enumerable Turing degrees''

Rodney G. Downey and Steffen Lempp

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Symbolic Logic Volume 67, Issue 4 (2002), 1579-1580.

First available in Project Euclid: 18 September 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 03D25: Recursively (computably) enumerable sets and degrees
Secondary: 03D30: Other degrees and reducibilities


Downey, Rodney G.; Lempp, Steffen. Corrigendum: ``Contiguity and distributivity in the enumerable Turing degrees''. J. Symbolic Logic 67 (2002), no. 4, 1579--1580. doi:10.2178/jsl/1190150300.

Export citation

See also

  • Original Paper: Rodney G. Downey, Steffen Lempp. Contiguity and distributivity in the enumerable Turing degrees. J. Symbolic Logic vol.62 (1997), no. 4, pp. 1215--1240.